Alexander P. Veselov



Contact Information

Research Area and Interests

Publications

Teaching

Christmas Challenges

Mathematical Physics Seminars

Maths Challengers

Links to the Journals



Post:

Professor of Mathematics

Office:

W233ma

Address:

Department of Mathematical Sciences 
Loughborough University 
Loughborough 
Leicestershire 
LE11 3TU 
UK

Telephone:

+44 (0)1509 222866

Fax:

+44 (0)1509 223969

e-mail:

A.P.Veselov@lboro.ac.uk

Back to top



Research Area

Integrable Systems and Geometry

Current Research Interests

Methods of algebraic geometry in the theory of integrable systems.

Quantum Calogero-Moser systems, KZ equations and representation theory.

Algebraic integrability of Schroedinger operators in many dimensions and Huygens' Principle.

Integrable systems in geometry and topology. Integrable gradient flows. Solvable spectral problems on manifolds.

Painleve-type equations and spectral theory of Schroedinger operators.

Hamiltonian formalism, action-angle variables and Riemann surfaces.

Discrete integrable systems. Yang-Baxter maps. Theory of multi-valued groups and iterated correspondences.

Solvable algebraic and functional equations.

Back to top



Some Recent Publications

 

Kemp G.M. and Veselov A.P. "On geometric quantization of Dirac magnetic monopole." J. Nonlin. Math. Phys. 21 (2014), no. 1, 34-42. http://arxiv.org/abs/1203.0766

Feigin M.V., Hallnas M.A and Veselov A.P. "Baker-Akhiezer functions and generalised Macdonald-Mehta integrals." J. Math. Phys. 54 (2013), no. 5, 052106. http://arxiv.org/abs/1203.0766

Mkrtchyan R.L. and Veselov A.P. "Universality in Chern-Simons theory." JHEP, 2012(8), 2012. http://arxiv.org/abs/1203.0766

Mkrtchyan R.L., Sergeev A.N and Veselov A.P. "Casimir eigenvalues for universal Lie algebra." J. Math. Phys., 53(10), 2012. arxiv.org/abs/1105.0115

Felder G., Hemery A.D. and Veselov A.P. "Zeroes of Wronskians of Hermite polynomials and Young diagrams." Physica D, 241(23-24):2131-2137, 2012. arxiv.org/abs/1005.2695

Aguirre L., Felder G. and Veselov A.P. "Gaudin subalgebras and stable rational curves". Compositio Math. 147 (2011), no. 5, 1463-1478. arxiv.org/abs/1004.3253

Sergeev A.N. and Veselov A.P. “Grothendieck rings of basic classical Lie superalgebras”, Annals of Mathematics, 173 (2011), 663-703. arxiv.org/abs/0704.2250

Etingof P., Felder G., Ma X. and Veselov A.P. "On elliptic Calogero-Moser systems for complex crystallographic reflection groups." Journal of Algebra, 329 (2011), 107-129. arxiv.org/abs/1003.4689

Veselov A.P. "On Darboux-Treibich-Verdier potentials." Lett. Math. Phys. 96 (2011), no. 1-3, 209–216. arxiv.org/abs/1004.5355

Sergeev A.N. and Veselov A.P. "Quantum Calogero-Moser systems: a view from infinity", In "XVI Intern. Congress on Math Physics (Prague, August 2009)", 333-337. World Sci., 2010. arXiv:0910.5463

Mkrtchyan R.L. and Veselov A.P. "On duality and negative dimensions in the theory of Lie groups and symmetric spaces. " J. Math. Physics, 52 (2011), 083514. arxiv.org/abs/1011.0151

Sergeev A.N. and Veselov A.P. "Euler characters and super Jacobi polynomials", Adv. Math. 226 (2011), 4286-4315. arXiv:0905.2603

Hemery A.D. and Veselov A.P. "Whittaker-Hill equation and semifinite-gap Schroedinger operators", J. Math.Phys. 51 (2010), no. 7, 072108, 17 pp. arXiv:0906.1697

Papageorgiou V.G., Suris Yu.B., Tongas A.G. and Veselov A.P. "On quadrirational Yang-Baxter maps," SIGMA Symmetry Integrability Geom. Methods Appl. 6 (2010), Paper 033, 9 pp. arxiv.org/abs/0911.2895

Sergeev A.N. and Veselov A.P. “BC-infinity Calogero-Moser operator and super Jacobi polynomials”, Adv. Math., Vol. 222 (2009), 1687-1726. arXiv:0807.3858

 

Sergeev A.N. and Veselov A.P. "Deformed Macdonald-Ruijsenaars operators and super Macdonald polynomials"  Comm. Math. Phys., Vol. 288 (2009), 653-675.

 

Gibbons J. and Veselov A.P. “On the rational monodromy-free potentials with sextic growth”, J. Math. Phys., Vol. 50 (2009), No.1, 013513

Felder G. and Veselov A.P. “Baker-Akhiezer function as iterated residue and Selberg-type integral”, Glasgow Math J., Vol. 51 (2009), 59-73. arXiv:0807.3895

Veselov A.P. “A few things I learnt from Jurgen Moser”,  Regular and Chaotic Dynamics,Vol.13 (2008), no.6, 515-524 arXiv:0810.5713

 

Grosset M.-P. and Veselov A.P. “ Lame equation, quantum Euler top and elliptic Bernoulli polynomials”, Proc. Edinburgh Math. Soc. (Ser. 2), Vol. 51 (2008), Issue 03, 635-650. arXiv:math-ph/0508068

 

Grosset M.-P. and Veselov A.P. “Periodic continued fractions and hyperelliptic curves,” J. London Math. Soc. (2) 77 (2008), no.3, 593-606. arXiv:math/0701932

 

M.V. Feigin, A.P. Veselov “On the geometry of V-systems,”  Amer. Math. Soc. Transl. (2) Vol. 224 (2008), 111-123. arXiv:0710.5729

Felder G. and Veselov A.P. “Polynomial solutions of the Knizhnik--Zamolodchikov equations and Schur--Weyl duality ”, IMRN, Vol. 2007, article ID rnm046, 21 pages. arXiv:math/0610383

Feigin M.V. and Veselov A.P. “Coxeter discriminants and logarithmic Frobenius structures”, Adv. Math. 212 (2007), 143-162. arXiv:math-ph/0512095

A.P.  Veselov  "Yang-Baxter maps: dynamical point of view." In "Combinatorial aspect of integrable systems", 145--167, MSJ Mem., 17, Math. Soc. Japan, Tokyo, 2007. arXiv:math/0612814

Grosset M.-P. and Veselov A.P. “Elliptic Faulhaber polynomials and Lame densities of states” IMRN, 2006, Art. ID62120, 1-31. arXiv:math-ph/0508066

Bolsinov A.V., Dullin H.R., Veselov A.P. “Spectra of Sol-manifolds: arithmetic and quantum monodromy,” Comm. Math. Phys. 264 (2006), n.3, 583-611 arXiv:math-ph/0503046

Kasatani M., Miwa T., Sergeev A.N., Veselov A.P. “Coincident root loci and Jack and Macdonald polynomials for special values of the parameters”. Contemp. Math., 2006, vol. 417, 207-225. arXiv:math/0404079

Papageorgiou V.G., Tongas A.G., Veselov A.P. “Yang-Baxter maps and symmetries of integrable equations on quad-graphs.” J. Math. Physics, 47 (2006), 083502.

Felder G., Veselov A.P. “Coxeter group actions on the complement of hyperplanes and special involutions.” Journal of the European Mathematical Society, 7 (2005), 101-116. arXiv:math/0311190

Back to top



Teaching - Modules

MAC147

 

Number theory

An introduction in the classical number theory.

MAD102

 

Regular and Chaotic Dynamics

An introductory course on integrable and chaotic dynamics.

Back to top



Christmas Challenges

Traditional mathematical challenges for undergraduate students.

Back to top



Mathematical Physics Seminars

These are held on Wednesdays at 4pm in room W002. The main research areas covered in this seminar include geometry in a wide sense, classical and quantum integrable systems, mathematical physics.

Back to top



Maths Challengers

The Saturday Maths Masterclasses for local schoolchildren.

Back to top



Links to the Journals

Inverse Problems

Regular and Chaotic Dynamics

Advances in Mathematical Physics

Journal of Nonlinear Mathematical Physics

 



Back to top

Department of Mathematical Sciences

Loughborough University